# SDR 6CBA20160616151

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N531AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1531
- Aircraft time: 1,174 hours, 1,089 cycles
- Engine: Pwa PT6A67
- Engine time: 1,174 hours, 1,089 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Popped
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ON DEPARTURE: GEAR FAILED TO RETRACT.  CIRCUIT BREAKER POPPED.  THE AIRCRAFT MADE AN UNSCHEDULED LANDING WITHOUT INCIDENT.  ON ARRIVAL TO THE ACFT, CONTRACT MAINTENANCE RESET THE LANDING GEAR POWER CIRCUIT BREAKER, PERFORMED EXTENSION/RETRACTION TEST ON NORMAL AND EMERGENCY GEAR SYSTEMS IAW THE AMM 12-B-32-30300-00A-903B-A AND 12-B-32-30-10-00A-903A-A WITH NO DEFECTS NOTED.  ACMF AND FHDB FILED WERE DOWNLOADED AND SENT TO ENGINE MFG FOR REVIEW.  NO FAULTS OR RELATED GEAR ISSUES WERE NOTED.  THE ACFT WAS RETURNED TO SERVICE.
